# SDR CA130923015

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 5,711 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67040013
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAIN GEAR FORWARD TRUNNION ATTACH BOLTS FOUND LOOSE.  BOLTS REPLACED WITH NEW AND TORQUED.
